Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Agafonova N. Y. Λ-Summability and Multiplicators of Holder Classes of Fourierseries with Respect ̈ to Character Systems. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 2, pp. 3-8. DOI: 10.18500/1816-9791-2011-11-2-3-8

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.04.2011
Full text:
(downloads: 169)
Language: 
Russian
Heading: 
UDC: 
517.51

Λ-Summability and Multiplicators of Holder Classes of Fourierseries with Respect ̈ to Character Systems

Autors: 
Agafonova Nina Yurievna, Saratov State University
Abstract: 

Let G be a Vilenkin group of bounded type. We obtain nessesary and sufficient conditions of uniform Λ-summability for all Fourier series of f ∈ C(G) and one of Λ-summability in L 1 (G) for all Fourier series of f ∈ L 1 (G). Also we extend some T. Quek and L. Yap results to the case of general modulus of continuity.

References: 
  1. Агаев Г.Н., Виленкин Н.Я., Джафарли Г.М., Рубинштейн А.И. Мультипликативные системы функций и гармонический анализ на нуль-мерных группах. Баку: ЭЛМ, 1981.
  2. Данфорд Н., Шварц Дж. Т. Линейные операторы. Общая теория. М.: Изд-во иностр. лит., 1962.
  3. Rudin W. Fourier analysis on groups. N.Y.: John Wiley and Sons, 1967.
  4. Karamata J., Tomich M. Sur la sommation des series de Fourier des founctions continues // Publ. Inst. Math. 1955. Vol. 8. P. 123–138.
  5. Харшиладзе Ф. И. О множителях равномерной сходимости и прямоугольных матрицах суммирования рядов Фурье // Труды Тбилисского госуниверситета. 1961. Т. 84. С. 127–141.
  6. Агафонова Н. Ю. О равномерной сходимости преобразованных рядов Фурье по мультипликативным системам // Изв. Сарат. ун-та. Нов. сер. 2009. Т. 9. Сер. Математика. Механика. Информатика, вып. 1. С. 3–8.
  7. Quek T.S., Yap L.Y.H. Multipliers from one Lipschitz space to another // J. Math. Anal. Appl. 1982. Vol. 86, No 1. P. 69–73.
  8. Голубов Б.И., Ефимов А.В., Скворцов В.А. Ряды и преобразования Уолша: Теория и применения. М.: Наука, 1987
  9. Волосивец С.С., Агафонова Н.Ю. О мультипликаторах равномерной сходимости рядов по мультипликативным системам // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам: межвуз. cб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2005. Вып. 3. С. 3–23.
  10. Агафонова Н.Ю. О мультипликаторах рядов борелевских мер // Исследования по алгебре, теории чисел, функциональному анализу и смежным вопросам: меж-вуз. сб. науч. тр. Саратов: Изд-во Сарат. ун-та, 2007. Вып.4. С. 3–10.
  11. Канторович Л.В., Акилов Г.П. Функциональный анализ. М.: Наука, 1977.
  12. Качмаж С., Штейнгауз Г. Теория ортогональных рядов. М.: Физматгиз, 1958.